Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Allergic to Vitamin D3
    avatar
    lovesweinerdogs posted:
    Hi guys! Spring break is over for us-didn't get as much done as I had intended but I did get a few things accomplished. Got to spend some time with my folks and my "grandkids"-two mini-dauchshunds!

    I've got a question. My primary wanted me to start Vit D3 but, when I started taking it, I suddenly developed severe abdominal spasms and diahheria (I can't spell today!) I stopped the Vit D and the problems stopped. I waited a couple of weeks and tried again-same results. I tried this four times and same results. Now I don't have to take the Vit D-it just comes back on it's own. Doc shrugged and said she 'd never heard of anyone reacting to Vit D. Diagnosed Irritable Bowel Syndrome and sent me home. What the heck? I've never heard of an allergic reaction turning into a permanent condition.This has been going on since before Christmas. Finally our family MD took pity on me and gave me some anti-spasmodic which is a huge relief!

    How about it WebMD staff. Ever heard of something like this?
    Reply
     
    avatar
    Neil S Lava, MD responded:
    I've not seen anyone have this type of reaction to Vitamin D.


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Help Our Community & Experts Help You - Please Read
    Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
    Was this Helpful?
    107 of 109 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.